Carenatal DHA Overdose
The symptoms of a Carenatal DHA overdose may be bothersome, but are typically not dangerous. If you take too much Carenatal DHA, you may experience constipation, nausea, or diarrhea. However, because Carenatal DHA contains iron, you may have iron poisoning (which can be very dangerous). Treatment for a Carenatal DHA overdose may include administering certain medications, pumping the stomach, or providing supportive care.
An Introduction to Carenatal DHA OverdoseCarenatal™ DHA is a prenatal vitamin that can only be obtained with a prescription from your healthcare provider. As is the case with any multivitamin, it is possible to take too much Carenatal DHA. The specific effects of a Carenatal DHA overdose can vary depending on several factors, including the Carenatal DHA dosage and whether it was taken with any other substances or medicines.
Dangerous Carenatal DHA Overdose EffectsAn overdose with Carenatal DHA is likely to cause bothersome (but not dangerous) symptoms, such as diarrhea (or constipation), nausea, and vomiting. However, Carenatal DHA products contain iron, and taking too much iron can be very dangerous (especially for young children). Symptoms of iron poisoning may include:
- Low blood sugar (hypoglycemia)
- Low blood pressure (hypotension)
- A rapid heart rate (tachycardia)
- Fluid in the lungs
- Fever and chills
- Blue lips and fingernails
- Pale skin
- Black or bloody stools
- Nausea and vomiting
- Metallic taste in the mouth
- Loss of life.
Because children cannot handle much iron, Carenatal DHA prenatal vitamins should be stored out of the reach of children.